# SDR S9BA201506180004

- Difficulty date: June 18, 2015
- Submitted: June 18, 2015
- Operation: Air carrier
- Aircraft: CGKVB
- Make and model: Dhav DHC6300
- Aircraft serial: 287
- Aircraft time: 48,789 hours, 103,382 cycles
- Engine: Pwa PT6A27
- Engine time: 6,591 hours, 7,584 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Power Loss
- Location: Zone 500
- Stage of operation: CL
- How discovered: O
- Nature of condition: R
- Precautionary procedure: A

## Discrepancy

LT ENGINE LOST POWER ON TAKEOFF, AUDIBLE GRINDING NOISE AND EXCESSIVE VIBRATION CAN BE HEARD AND FELT COMING FROM ENGINE.
